Some limit theorems for the cell load in the generalized allocation scheme (Q2674416): Difference between revisions

From MaRDI portal
Set OpenAlex properties.
ReferenceBot (talk | contribs)
Changed an Item
Property / cites work
 
Property / cites work: An analogue of the generalised allocation scheme: limit theorems for the number of cells containing a given number of particles / rank
 
Normal rank
Property / cites work
 
Property / cites work: An analogue of the generalised allocation scheme: limit theorems for the maximum cell load / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4391441 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Splitting a Single State of a Stationary Process into Markovian States / rank
 
Normal rank
Property / cites work
 
Property / cites work: Probability / rank
 
Normal rank
Property / cites work
 
Property / cites work: The conditional maximum of Poisson random variables / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5590517 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4222739 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Probability Inequalities / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4217631 / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the limit distributions of the vertex degrees of conditional Internet graphs / rank
 
Normal rank
Property / cites work
 
Property / cites work: Random graphs of Internet type and the generalised allocation scheme / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the maximum size of a tree in the Galton-Watson forest with a bounded number of vertices / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the limit distributions of the degrees of vertices in configuration graphs with a bounded number of edges / rank
 
Normal rank
Property / cites work
 
Property / cites work: Inequalities for the $r$th Absolute Moment of a Sum of Random Variables, $1 \leqq r \leqq 2$ / rank
 
Normal rank

Revision as of 02:17, 30 July 2024

scientific article
Language Label Description Also known as
English
Some limit theorems for the cell load in the generalized allocation scheme
scientific article

    Statements

    Some limit theorems for the cell load in the generalized allocation scheme (English)
    0 references
    0 references
    0 references
    0 references
    12 September 2022
    0 references
    Let \(\eta(N-s)\) denotes the \((N-s)\)th-order statistics from the allocation scheme. In this paper, the authors consider the generalized allocation scheme and study the asymptotic behaviors of the extreme \(\eta(N-s).\) They establish asymptotic representations and large and moderate deviations for \(\eta(N-s).\) The paper extends the results of \textit{A. N. Chuprunov} and \textit{I. Fazekas} [Discrete Math. Appl. 22, No. 1, 101--122 (2012; Zbl 1274.60088); translation from Diskretn. Mat. 24, No. 1, 140--158 (2012)].
    0 references
    allocation scheme
    0 references
    power series distribution
    0 references
    asymptotic representations
    0 references
    large deviation
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references